# SDR DXTA200500549

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N845QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 2,829 hours, 1,962 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND APU WILL FILL CABIN WITH EXHAUST WHEN BLEED AIR ON.  ITEM IS UNDER INVESTIGATION.
